# SDR 98ZZZX2341

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 39237831
- Condition: Malfunctioned
- Location: Rt Pack
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLT - FLT 2250 - DURING APPROACH, PILOT REPORTED A FOUL OIL SMELL CAME FROM THE AIR CONDITIONING PACKS INTO THE CABIN AS THE FLAPS WERE LOWERED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT PACK TURBOFAN AND TURBOFAN CONTROL VALVE.  SYSTEM LEAK CHECK AND OPS CHECK GOOD.  NO FURTHER OIL SMELL NOTED THROUGHOUT CABIN.  REF:  OPERATOR CONTROL NR USAASB98127.
